Skip to main content

Posts

Showing posts from October, 2015

Latest Plan

The MRI and PET Scan showed continued shrinkage on places in the lungs and only a slight hint of the one on my liver. There was no problem with my spine, so the supposition is that the pain episodes were due to the neuropathy from the Oxaliplatin. The doctor decided to discontinue the use of Oxaliplatin so as to not make the neuropathy worse. He said some people end up in wheelchairs if their neuropathy gets too bad.

The plan is to continue chemotherapy with pills for another 6 months to a year. Dr. Brandes confirmed what Dr. Parikh said about the liver: There is an 85% chance of the cancer returning in the liver. So surgery is not off the table yet, just hoping we won't need it. Hopefully the chemo pills will keep it at bay.

I will have another portagram to determine if the blood clot is gone. If it is we will leave the port in temporarily for future infusions, if needed. If it is still there, then the port will be removed and another one inserted in the future, if I need it.

Al…